# SDR COMA0460190

- Difficulty date: March 5, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 25,180 hours, 24,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HAND LOWER WING PLANK AT WS 148.019.  REPAIRED IN ACCORDANCE WITH REO 601R-57-21-130, CRJ SRM 51-24-11, CRJ SRM 51-24-38, REO 601R-53-21-130 AND CRJ SRM 51-23-00.
